# SDR DLM90080466

- Difficulty date: March 26, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 993594021
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ER/A 096112-14 REPAIR LEFT WING INBOARD MAIN FLAP LOWER SKIN X1F1=41.5 DENT.  REPAIRED LEFT WING INBOARD MAIN FLAP LOWER SKIN, IAW ER/A 096112-14 REV B 01-28-06 AND MD90 SRM 57-03D FIG 807D PERMANENT REPAIR.  NO FURTHER ACTION REQUIRED.
